Jump to content

BobM

Junior Member
  • Content Count

    27
  • Joined

  • Last visited

Everything posted by BobM

  1. Soarsie, Thank You very much for replying to me!!! I actually just finished tapering off of Prozac. I was getting bad tingling in my face and most of my body. The doctor thought it might be a side effect so I am now on Celexa. Have been doing pretty good. Thank you again so much for taking the time to respond to me!!! People like you make this world a nice place to live! God Bless!!!
  2. 5 weeks on 10mg Prozac, now having tingling in my face and eye feels irritated. Been this way for 3 days. Has anyone else had this? Would have thought it would have happened earlier? Thank You!
  3. Hey Grounded, finally sleeping this last week! 5 weeks on 10mg Prozac, now having tingling in my face and eye feels irritated. Been this way for 3 days. Have you experienced this?
  4. Hi Grounded. I take it in the morning. It doesn’t seem to make me sleepy so not sure if I took it at night it would help or make it worse. My doctor gave me the Hydroxyzine and Trazodone for sleep and Anxiety. I can’t take Benzo’s or anything like that so not sure there is anything else for sleep. My sleep is off and on all night. Now I’m worrying that taking the Hydroxyzine is going to cause me trouble down the road when I stop taking it. I heard it works on the same receptors as the Prozac and in the same way. Also so worried if I have to stop taking the Prozac that I will go through horrible withdrawal!!!! These meds scare the crap out of me!!!!!!!!! I would rather be on the Frontlines in a war then this!!! My Wife seems to think I’m am having improvement so I’m going to try and stick it out a little longer. God this is hard!!!!! Thank you so much for your support!!!! It MEANS SO MUCH!!!!!! IT TRULY DOES!!!!!! I hope you are doing good!!!!!
  5. Well guys, the Trazodone only worked that one night. My sleep has been horrible! Tuesday will be 3 weeks on Prozac 10mg Does anyone have any experience with Prozac and sleep eventually getting better? Im thinking I have to stop taking it. That scares me as well because I don’t want to have Withdrawal!!! Would I just take 5mg for a week and then take it every other day for a week and then stop? I know my doctor is just going to say stop taking it, no need to taper. Thank you so much!!!!
  6. Well I am so releaved to say that the Trazodone 50mg worked!!! I slept better than I have in 2 weeks! Woke up feeling really good. No anxiety or depression! The strange thing is, I actually felt weird because of feeling good. I can’t explain it but it was almost as though it was scary or something like that. I can’t explain it. Thank you everyone!!!
  7. I sure hope the Trazodone helps me Sleep!!! This is rough!!!
  8. Thank you Atra, I truly appreciate your reply! Glad to see you are taking Trazodone. I was afraid to take it but after lastnight I have too! one thing is I never have had sleep problems. Now I do. I hope this is one side effect of the meds that will go away!
  9. Thank you so much Grounded. I’m going to stay on 10mg and see how it goes. My sleep is horrible! Yesterday the Hydroxyzine knocked me out and I sleep. Lastnight I took it and it did nothing! I have Trazodone but didn’t want to take it. I will have to tonight.
  10. Thanks Grounded! I did take the Hydroxyzine lastnight and it helped me sleep. what about my question on the updosing?
  11. Hey guys, if I don’t get any relief of depression in 6 weeks and the doctor ups my dose to 20mg from 10, am I going to have to wait 6 to 8 weeks more for any improvement? Thank You!!!
  12. Thank you!!! Just having support on here has really helped me!!! although I didn’t sleep lastnight well at all, my depression is not as bad as it was the past week. My physical anxiety is worse. I’ll take that over Depression! I’m sure the depression will show it’s ugly head again soon! I know it’s not the meds working as it takes a while. My appetite isn’t back yet so I have to force myself to eat! I do always have an appetite at dinner time. My plumbing was normal today for the first time in a week. Nurse said if that happens along with other side effects lifting it’s a good sign that the Prozac will work. God I hope so!!!!!
  13. He told me it would help with the Physical Anxiety Symtoms I have. Fight or flight etc...
  14. Thank you very much Lonlyforeigner! Glad to hear about the Trazodone. He also prescribed me Hydroxyzine for the Anxiety. Holding off on that for now.
  15. Is sleep disruption part of this startup? I can fall asleep fine but then wake up around 2am and can’t fall back to sleep. Also, I was started on 20mg and the first day I took it I felt really bad Anxiety. My Doctor wasn’t getting back to me so I took the capsule and used a scale I have to cut the dose in half. The scale is accurate. Yesterday the doctor ordered me 10mg tabs. I don’t know if it’s in my head but I seem to feel worse taking them. Today is the second day on the new tab. I thinking it has to be in my head. He also ordered me Trasodone for sleep but I’m worried about taking that. Anyone else ever use that for sleep? Thank You!!!
  16. Thank you so much Mark! I hope this gets better!!!!
  17. Thank you so very much Grounded!!!!! Thank You!!!!! I wish my doctor would talk with me like this!!!!
  18. Thank you so very much for your reply Grounded!!! I truly appreciate it and it helps!!! what scares me is I don’t think I can make it 8 weeks or more feeling this depression like this! I’m not Suicidal but I wouldn’t want to live like this forever. From now until 8 weeks will I see any improvement at all???
  19. Thank you so much Floor2017! Just so worried Because the depression seems to be longer through the day. Worst in the morning! Do you think that at 10mg I should see a little bit of improvement or will that not happen until I’m on 20mg and then will have to wait 4 to 6 weeks more? Please any and all positive comments welcome from all. I REALLY NEED THE SUPPORT!!!!
  20. Hello, Very scared that I will never get better. I started Prozac for Anxiety and Depression one week ago today. I am currently on 10mg. My Anxiety got worse in the beginning and finally seems to be settling down but the depression seems to be worse. I don’t have any desire to do anything I like. Before I started the Prozac I at least had times that I wanted to do things. All I do is try and get through the day because around 5pm things seem to level out and I don’t feel as bad. My sleep has been disrupted as well. my doctor is not very supportive. I told him that the anxiety was getting worse when I first started taking the Prozac and he just told me then stop taking it and try something else. I don’t want to keep jumping around with meds if this one might work. Again just so scared I will be this way forever! Wondering if I should keep taking the meds and then increase to 20mg soon. I am just lost!!! Thank You!!!
  21. Is there a reason why the mornings are hell with Anxiety and then late afternoons always seem to be better? I'm just really hurting guys! Thank you!
  22. Ronnie thank you for your reply. I hear that because of this PAWS thing I am going through that the Anxiety Meds will set me back. I am praying to God that the Celexa is going to start to help me. I have never in my life had Anxiety attacks like this before in my life, unless I had to give a speech or something like that. Thank you again and I welcome any other replies.
  23. Hello, I'm really having some trouble. I quit drinking 45 days ago cold turkey. I went through withdrawal with no medication. I then continued to have severe Anxiety. The doctor prescribed me Ativan in the beginning but I didn't want to take it. I waited 30 days and then 3 doctors told me I needed to take it to relief the Anxiety. I also started to get really depressed so they prescribed Celexa. The Ativan did take the Anxiety away but it would come back after a few hours until I took it again. I started the Celexa 3 weeks ago at 5mg first week, 10mg second week, and now 20 mg 3rd week. Monday will be a full 3 weeks. I read a lot about Ativan being bad so I wanted to get off of it. I was on 3 mg for about 4 days and switch to 2 mg. This past Thursday I stopped taking it and crossed over to Valium. So I was on the Ativan for 2 weeks. I have been going through hell again this past week. It seemed to get a little worse when I switch to 20mg Celexa but once I stopped the Ativan it was really bad and continues to be that way. The Valium does help but I still feel hopeless and the anxiety is bad. I don't know if it's Ativan withdrawal, the Celexa, the PAWS which they say I have. The doctor seems to think that the Celexa is going to help my Anxiety but so far nothing. I am going to be tapering off of the Valuim but I am afraid too because of how bad the anxiety gets. Will the Celexa ever work? Could it be that I have too much Serotonin and the Celexa is making it worse? I don't want to do anything, I can't even watch TV. Please, I can not take hearing an horror stories of what might happen to me. And I know it was probably not a good thing to take the Ativan in the first place to treat Post Acute Alcohol Withdrawal Syndrome but my Anxiety was so bad I had no choice. Thank you!!!
×
×
  • Create New...